# SDR CALA2018031900929

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N8023
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FWD CARGO BAY RIGHT SIDE KICK PANEL BETWEEN BS 560 TO 530, RBL 19,  FOUND A GOUGE ON THE FLOOR SUPPORT.  THE FLOOR SUPPORT WAS REWORKED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V, ALLOWABLE DAMAGE.   CUT, FABRICATED AND INSTALLED A REPAIR ANGLE AND FILLER IAW 51-70-11, PG 1-8.
